VOCÊ ESTÁ AQUI
  • / Cadernos de Matemática - Volume 5 - Número 1
VOLTAR
 

Cadernos de Matemática - Volume 5 - Número 1

 

Artigo

Página

 

Brito, L. F. M.  & Maquera, C. A.
Orbit structure or centain R2-actions on the solid torus

 

1

 

Arraut, J. L. & Maquera, C. A.
Local strutural stability of actions of Rn on n-manifolds

 

17

 

Soares, L. M. F. & Saia, M. J.
A-topological triviality of map germs and Newton filtrations

 

27

 

Soares Jr., C. H. & Saia, M. J.
Cl-G-triviality of map germas and Newton polyhedra, G=R, C or K

 

39

 

Carvalho, A. N. & Cholewa, J. W.
Continuation and asymptotics of solutions to semilinear parabolic equations

 

51

 

Carvalho, A. N. & Piskarev, S.
A general approximation scheme for attractors of abstract parabolic problems

 

71

 

Prilepko, A.; Piskarev, S. & S.-Y.
Shaw Control element approximation for parabolic differential equations

 

121

 

Crema, J. & Nascimento, A. S.
On the role of the equal-area condition in internal transition layer

135

 

Menegatto, V. A.; Oliveira, C. P. & Peron, A. P.
Strictly positive definite kernels on subsets of the complex plane

 

151

 

 



UNIVERSIDADE DE SÃO PAULO
INSTITUTO DE CIÊNCIAS MATEMÁTICAS E DE COMPUTAÇÃO - USP

Avenida Trabalhador São-carlense, 400 - Centro
CEP: 13566-590 - São Carlos - SP

Latitude: -22.0055948
Longitude: -47.8933842

VER NO MAPA ACESSE O PORTAL

TELEFONE

55 (16) 3373-9700

FAX

55 (16) 3373-8888

POLÍTICA DE PRIVACIDADE

MAPA DO SITE
  • LOGOFF
    Usuário:


    Nível:
  • ÁREA RESTRITA
Loading